advertisement
Question
Posted by: ams | 2008/05/26

Do the meds. altosec cause weight gain?

For the past 8 years my weight has been same, always between 52 and 53kg.
After years of suffering from spastic colon and reflux I was diagnosed with a hernia and now for the past 9 months I have been taking altosec. It has slightly improved my condition but since I have been sicne experiencing a steady weight gain - I have now changed my size number and yet my diet and eating habits are still the same.
Could weight gain be one of altosec's side effect - I have done some research but can't find any answers.
Please advise.
Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

As your condition is improving, your absorption of food is improving as well, hence the weight gain.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: A | 2008/05/26

I take Altosec and it didn't make me gain weight. It's more likely that because your colon is now less damaged and probably functioning better than before, you're actually absorbing nutrients from what you eat instead of having them pass right through you. On the plus side, at least you're getting the benefits of good digestion (which means your overall health will be improved), but you may have to start watching what you eat.

Reply to A

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement